# SDR SWIA971043

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wiring Harness
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PUT GEAR HANDLE UP AND GEAR SEEMED TO RETRACT NORMALLY BUT LEFT GREEN A LIGHT STAYED ON.  CYCLED GEAR HANDLE AND WITH HANDLE DOWN GOT 3 RED B LIGHTS WITH NOSE AND RIGHT MAIN RED A LIGHTS ON CONTINUOUSLY, GEAR WOULD NOT EXTEND AND HYDRAULICS WERE NORMAL.  USED ELECTRONIC OVER RIDE PROCEDURE AND RETURNED TO LAX.  REPLACED LEFT GEAR A SYSTEM WIRING HARNESS AND BOTH PROX SENSORS.  SWUNG GEAR AND OPS CHECKS GOOD.
